ADVERTISEMENT

Q. I have redness and itchiness in my penis. Please help.

Answered by
Dr. Shama Naaz
and medically reviewed by Dr. Chithranjali Ravichandran
This is a premium question & answer published on Apr 08, 2021

Hi doctor,

The head of my penis is swollen. I have redness in my penis and itchiness which wakes me up in the night. Now the itchiness is getting better. But I am worried if it is something serious. I have no problem urinating.

#

Hi,

Welcome to icliniq.com.

From the attached picture (attachments removed to protect the patient's identity), it looks like you have developed an allergic reaction since the area is red and small bumps along with swelling are present.

You can do the following-

1. Avoid wearing tight garments, as it would lead to reduced friction, allow the area to breathe.

2. Apply a soothing lotion like Calamine over the area twice or thrice a day. You may also require an antiallergic (antihistamine) medication that you can get from your doctor.

3. Mild steroid lotion applied for 4 to 5 days over the external surface can also prevent allergic symptoms.

4. Use a gentle cleanser to wash the area. Dry with a soft cloth to avoid any friction.

5. Maintain hygiene and change bedsheets, towels regularly.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is it advisable to undergo surgical treatment for penile fracture?

.. to have a post-traumatic micro-inflammation causing self-inforcing pain. It is good that you have consulted a urologist. The penis is an organ densely packed with small important blood vessels and nerves. I give you a therapeutic approach with med...   Read full

Why do I have a drop of blood discharging from my penis?

.. urine should be evaluated properly by blood reports and imaging. You require complete blood count, creatinine, serum electrolytes and ultrasound of abdomen and pelvis. It could be stone or infection but you need to get the above reports done. For...   Read full

Chymoral forte taken for edema in legs resulted in penile swelling. Kindly help.

.. Your father has swelling above the penis which is reduced after passing urine. Recently he took Chymoral forte. No urinary issues like dribbling or thinning of stream. Alright, I actually appreciate if I could see the picture of the swelling. Bu...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.